# SDR EIA2006021

- Difficulty date: February 2, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 35,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1280 Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "B-CHECK", CORROSION FOUND ON THE RT WING AT WS 1280 (LES 1302) OUTBOARD OF JACKPAD LOCATION.  INSTRUCTS TO REMOVE CORROSION, ACCOMPLISH NDI INSPECTION, FABRICATE AND INSTALL FORM FIT FILLERS AND THE SUBSTITUTION OF BACB30PT RADIUS LEAD IN BOLTS AND BACB30MU4C TAPER SHANK BOLTS.  THIS REPAIR IS LIMITED TO 135000 HOURS OR 38788 CYCLES WHICHEVER COMES FIRST.  WAITING FOR ADDITIONAL REPAIR INFORMATION.
